# SDR 98ZZZX4066

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraftsmen LLC, repair station AC1R891D
- Aircraft: N356WC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 560432
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: M8353615022
- Condition: Failed
- Location: Rt Engine
- Part time: 612 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ON START OF RT ENGINE, ROTATION ACHIEVED UP TO 13 PERCENT, BUT ENG WOULD NOT START.  START TERMINATED, AFTER 2 MINUTES ANOTHER START ATTEMPTED AND ENG STARTED NORMALLY.  MAINT CONSULTED AND AFTER STUDY OF WIRING DIAGRAM, PILOTS WERE ASKED TO OBSERVE IGNITION AND BOOST PUMP ON LIGHTS.  ENG STARTED NORMALLY ON NEXT 2 STARTS, BUT ON 3RD, ENG DID NOT LIGHT OFF, SO PILOT SELECTED IGNITION MANUALLY AND ENG STARTED.  PILOTS NOTICED STATUS OF BOOST PUMP LIGHT.  MAINT PERFORMED 2 ENG STARTS.  1ST START NORMAL, BUT 2ND ENG DID NOT START.  AGAIN, IGNITION SELECTED MANUALLY AND ENG STARTED AND BOOST PUMP LIGHT ILLUMINATED AND FUEL PRESS LOW LIGHT WAS OUT.   NEW RELAY INSTALLED AND ENG STARTS NORMAL.
